×

Found 4,266 Documents (Results 1–100)

100
MathJax

The second cohomology of regular semisimple Hessenberg varieties from GKM theory. (English. Russian original) Zbl 07618843

Proc. Steklov Inst. Math. 317, No. 1, 1-20 (2022); translation from Tr. Mat. Inst. Steklova 317, 5-26 (2022).
MSC:  14-XX 20-XX
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the existence of \(B\)-root subgroups on affine spherical varieties. (English. Russian original) Zbl 1491.14084

Dokl. Math. 105, No. 2, 51-55 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 503, 5-10 (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

\(C^*\)-algebras of transmission problems and elliptic boundary value problems with shift operators. (English. Russian original) Zbl 1493.58009

Math. Notes 111, No. 5, 701-721 (2022); translation from Mat. Zametki 111, No. 5, 692-716 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Abelian networks IV. Dynamics of nonhalting networks. (English) Zbl 1485.05074

Memoirs of the American Mathematical Society 1358. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5141-7/pbk; 978-1-4704-7024-1/ebook). vii, 89 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software